ITEM METADATA RECORD
Title: Pringsheim's theorem for generalized continued fractions
Authors: Levrie, Paul # ×
Issue Date: Mar-1986
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:14 issue:3 pages:439-445
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science